Ask Your Health Question and Get an Answer ASAP
Thank you for using Justanswer for your question.
This indicates that there may be a problem with your blood coagulation. You might have low platelets, this could indicate a deficiency in vitamin C or K, it is a rare side effect of Klonipin, it could indicate a liver problem.
You said you have have a blood test. Did this include a coagulation profile and liver enzymes?
When a bruish is yellowish green, that means it is an old bruise. Bruises change color over time and one can actually estimate how old a bruise is by it's appearance and color.
If your blood work is normal, I agree with your doctor, not to worry about it. You are a little young to have fragile skin that bruises easily, but this is a possiblity.
I suggest that you increase my intake of fresh vegetables and fruits, especially fruits and leafy green vegetables because this is where you obtain vitamin C and vitamin K. If you are lacking in these nutrients it will make your skin bruise easier.
I hope this is helpful. If you have other concerns, don't hesitate to ask.